# SDR USAA051359

- Difficulty date: November 9, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 344, LBL 42-RBL3, AROUND CLIP NUT HOLES IN FLOORBEAM.  REMOVED AND REPLACED T-CAP FROM LBL 1 TO RBL 32 IAW SRM 53-10-51, FIG 201, DEFECT SIZE: 1" BY 1".
